MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" (10 CM) APPX 0.40 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®, 3 CLAMPS, RO; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" (10 CM) APPX 0.40 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®, 3 CLAMPS, RO; STOPCOCK, I.V. SET
Catalog Number B33098
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation, however, it has not yet been received.
 
Event or Problem Description
The event involved a 4" (10 cm) appx 0.40 ml, smallbore trifuse ext set w/3 microclave¿, 3 clamps, rotating luer where the customer reported that they are having the luer triple sets disconnecting from cvl claves.Other products involved at the time of event were mc100 and b3300.The product was in use for few hours when disconnection was observed.There was patient involvement, no human harm or adverse event, and unknown delay in therapy.
 
Event or Problem Description
Additional information was received stating that there were no issues noted on the icu med mating devices, mc100 and b3300.
 
Additional Manufacturer Narrative
Additional information b5 section.
 
Additional Manufacturer Narrative
One new and one used samples #b33098 with one microclave were returned for evaluation on 4/11/24.As received no physical damage or anomalies were observed.The male luer slip retention test were performed to the used and the new sample and the results were within specifications and met the iso design specification.Complaint of disconenection / loose cannot be confirmed or replicated.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
Additional information was received on 23 april 2024.A medsun mandatory medwatch report (mdr report #: mw5153673) which stated ¿there have been a few occurrences of trifuses spontaneously disconnecting from claves on patients' cvl tubing.The clear circular end has a prong that inserts into a blue clave and then the clear circular part twists onto the clave to keep it secure.However, the clear circular part round.The prong seems to be stripped or is not threading appropriately when trying to twist it into the clave.This is resulting in the prong popping out and the triple set disconnecting from the cvl without touching.¿.

Brand Name
4" (10 CM) APPX 0.40 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®, 3 CLAMPS, RO
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19087757
Report Number9617594-2024-00405
Device Sequence Number20618358
Product Code FMG
UDI-Device Identifier00887709006263
UDI-Public(01)00887709006263(17)281201(10)13856229
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33098
Device Lot Number13856229
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Supplement Date Received by Manufacturer04/10/2024
04/23/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date04/12/2024
05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
B3300, ICU MEDICAL, INC; MC100, ICU MEDICAL, INC
Patient SexUnknown